Maximal Subrings of Prufer Domains

Document Type : Original Paper

Authors

Department of Mathematics, Shahid Chamran University of Ahvaz, Ahvaz-Iran

Abstract

A proper unital subring of a ring R is called a maximal subring, if it is maximal with inclusion between proper subrings of R. In this paper we present conditions under which a Pr"{u}ferr domain has a maximal subring. We study the Pr"{u}fer and B'{e}zout properties which are shared between an integral domain and its maximal subrings too.

Keywords

Main Subjects


[1] A. Azarang, On maximal subrings, Far East J. Math. Sci. (FJMS), 32(1) (2009), 107-118.
[2] A. Azarang, Submaximal integral domains, Taiwanese J. Math., 17(4) (2013), 1395-1412.
[3] A. Azarang, On the existence of maximal subrings in commutative noetherian rings, J. Algebra Appl., 14(1) (2015), ID:1450073.
[4] A. Azarang, Conch Maximal Subrings, Comm. Algebra, 50(3) (2022), 1267-1282.
[5] A. Azarang and O. A. S. Karamzadeh, Which fields have no maximal subrings? Rend. Sem. Mat. Univ. Padova, 126 (2011), 213-228
[6] A. Azarang and O. A. S. Karamzadeh, On the existence of maximal subrings in commutative artinian rings, J. Algebra Appl., 9(5) (2010), 771-778.
[7] A. Azarang and O. A. S. Karamzadeh, Most commutative rings have maximal Subrings, Algebra Colloquium, 19 (Spec1) (2012), 1139-1154.
[8] A. Azarang and O. A. S. Karamzadeh, On maximal subrings of commutative rings, Algebra Colloquium, 19 (Spec1) (2012), 1125-1138.
[9] A. Azarang and O. A. S. Karamzadeh and A. Namazi, Hereditary properties between a ring and its maximal subrings, Ukrainian. Math. J., 65(7) (2013), 981-994.
[10] H. E. Bell and F. Guerriero, Some Condition for Finiteness and Commutativity of Rings, Internat. J.
Math. Math. Sci., 13(3) (1990), 535-544.
[11] H. E. Bell and A. A. Klein, On finiteness of rings with finite maximal subrings, Internat. J. Math.
Math. Sci., 16(2) (1993), 351-354.
[12] D. E. Dobbs, Every commutative ring has a minimal ring extension, Comm. Algebra, 34 (2006),
3875-3881.
[13] D. E. Dobbs and J. Shapiro, A classification of the minimal ring extensions of an integral domain, J.
Algebra, 305 (2006), 185-193.
[14] D. E. Dobbs and J. Shapiro, A classification of the minimal ring extensions of certain commutative
rings, J. Algebra, 308 (2007), 800-821.
[15] D. Ferrand and J-P. Olivier, Homomorphismes minimaux d’anneaux, J. Algebra, 16 (1970), 461-471.
[16] L. Fuchs and L. Salce, Modules over Non-Noetherian Domains, Mathematical Surveys and Monographs,
Volume 84, American Mathematical Society, 2001.
[17] I. Kaplansky, Commutative Rings, rev. ed., University of Chicago Press, Chicago, 1974.
[18] A. A. Klein, The finiteness of a ring with a finite maximal subrings, Comm. Algebra, 21(4) (1993),
1389-1392.
[19] T. J. Laffey, A finiteness theorem for rings, Proc. Roy. Irish Acad. Sect. A, 92(2) (1992), 285-288.
[20] M. L. Modica, Maximal Subrings, Ph. D. Dissertation, University of Chicago, 1975

Articles in Press, Accepted Manuscript
Available Online from 12 May 2022
  • Receive Date: 20 October 2021
  • Revise Date: 30 April 2022
  • Accept Date: 01 May 2022
  • First Publish Date: 12 May 2022